# SDR AUS20030574

- Difficulty date: June 3, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A
- Propeller: Rotol R3544123F13
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: DL3827M157
- Part serial: T0203
- Condition: Unserviceable
- Location: Elevator Tab
- Part time: 16,157 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) STANDBY PITCH TRIM ACTUATOR FAULTY.
